Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Had sex. Why did period become irregular? Take MTP kit?

i m 20 year girl. me and my boyfrnd did intercource at 8 may 2012 and my periods come at 15 may 2012. but period was slow and stoped wirh 48 hrs. now at 15 june 2012 i test my pregnency thts is postive. now at the same day my periods begin thts very slow and i also took mtp kit at same day now periods start . now plz tell me how many days later i can chk my pregency through pregnency strip
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello dear, thanks for trusting health care magic.
its better you get an ultrasound instead of just pregnancy test after fifteen days to see if abortion has been complete.
if everything is fine thereafter you should switch on to a regular method of contraception so as to avoid such things in future and have a tension free sexual life.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Thu, 8 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor